Generic placeholder image

Recent Patents on Nanotechnology


ISSN (Print): 1872-2105
ISSN (Online): 2212-4020


Advances in Bubble Electrospinning

Author(s): Ji-Huan He

Volume 13, Issue 3, 2019

Page: [162 - 163] Pages: 2

DOI: 10.2174/187221051303191224144806

Liu Y, He JH. Bubble electrospinning for mass production of nanofibers. Int J Nonlin Sci Num 2007; 8(3): 393-6.
Li Y, He JH. Fabrication and characterization of ZrO2 nanofibers by critical bubble electrospinning for high-temperature-resistant adsorption and separation. Adsorption Science & Technology, 37(5-6) (2019) 425-437.
Li XX, Qiang J, Wan YQ, et al. The effect of sonic vibration on electrospun fiber mats. Journal of Low Frequency Noise Vibration and Active Control, 38(3-4)(2019) 1246-1251.
He JH. A modified Li-He’s variational principle for plasma. International Journal of Numerical Methods for Heat and Fluid Flow, (2019)
He JH. Lagrange crisis and generalized variational principle for 3D unsteady flow. International Journal of Numerical Methods for Heat and Fluid Flow, (2019)
He JH, Sun C. A variational principle for a thin film equation. Journal of Mathematical Chemistry. 57(9) (2019) 2075-2081.
He JH. A fractal variational theory for one-dimensional compressible flow in a microgravity space. Fractals, (2019)
[ S0218348X20500243]
Sun QL, Sun L, Wang XW, et al. Jet speed in bubble rupture. Thermal Science, 22(1A)(2018) 47-50.
He JH, Ji FY. Taylor series solution for Lane-Emden equation. Journal of Mathematical Chemistry, 57(8) (2019) 1932-1934
He CH, Shen Y, Ji FY, et al. Taylor series solution for fractal Bratu-type equation arising in electrospinning process. Fractals, (2019)
Peng NB, Liu YQ, Xu L, et al. A Rachford-Rice-like equation for solvent evaporation in the bubble electrospinning. Thermal Science, 22(4)(2018) 1679-1683.
He JH. A simple approach to one-dimensional convection-diffusion equation and its fractional modification for E reaction arising in rotating disk electrodes. Journal of Electroanalytical Chemistry, 854(2019), Article Number: 113565
He JH, Ji FY. Two-scale mathematics and fractional calculus for thermodynamics. Thermal Science, 23(4) (2019) 2131-2133.

© 2022 Bentham Science Publishers | Privacy Policy